# SDR F3LA2012011700702

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 19,881 hours, 9,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: RIGHT SHEAR PLATE AT FRAME 69-70 IS CRACKED AT FASTENER HOLE.  R & R SHEAR PLATE IAW SRM 53-42-00.
